# SDR DL75K030806

- Difficulty date: September 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 10,984 hours, 5,119 cycles
- Engine: Pwa PW2037
- Engine time: 45,862 hours, 23,466 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING T/O ROLL IN PBI SUSTAINED BIRD STRIKE.  SUSPECT INJECTION BY RIGHT ENGINE.  AUDIBLE NOISE DIFFERENCE ON RIGHT ENGINE.  VIB MONITOR N, 1.0  IN CLIMB ON RIGHT ENGINE.  PERFORMED BIRD STRIKE INSPECTION AND REPLACED BLADES AS NECESSARY.
